# SDR DALA2025082706345

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,133 hours, 34,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Missing
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 MISSING INNER HOOK AND SPACER OF SLIDE COVER OF ESCAPE SLIDE OF PASSEN GER CREW DOOR 832. CORRECTIVE ACTION: INSTALLED INNER HOOK AND SPACER ON SLIDE COVER OF PASSENGER CREW DOOR 832 AS PER SAFRAN CMM 25-60-56. (1166363).
